# SDR SWAA2021080589700

- Difficulty date: June 30, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE BETWEEN ACCESS PANELS 192E AND 192F CRACKED.  REMOVED AND REPLACED SUPPORT ANGLE BETWEEN ACC. PANELS 192E TO 192F REF B-737-700-SRM 51-40-02-0G-0
